# SDR GTIA0000002

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - RIGHT FORWARD OVERWING EXIT EMERGENCY LIGHT LENS COVER BROKEN.  REPLACED RIGHT FORWARD OVERWING EXIT EMERGENCY LIGHT COVER.  CHECKS NORMAL IAW DC-9 MM 33-00-00.  (M)
